# SDR SWAA2025032698926

- Difficulty date: February 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Pulled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(147-74) R/H WING L/E SKIN INBOARD OF THE NACELLE STRUT HAS PULLED FASTENER (MARKED) AFT AND I/B END<[01] 01 - REMOVED AND REPLACED PER [SRM 57-41-01-2R-7-A01177 (REPAIR 7 - WING INBOARD FIXED LEADING EDGE SKIN - LOOSE OR MISSING FASTENER REPAIR - CAT A REPAIR - PERMANENT)];[02] COMPLETE AUDIT C/W
